In this paper, a discrete quintic spline method is developed for the solution of general type variational problem with the Lagrangian that depends on the minimizer and its higher derivatives. The proposed technique depends on an arbitrary parameter µ which enables us to construct discrete splines with high order accuracy. These methods are shown to be of fourth order. Numerical illustrations are given to demonstrate the validity and the effectiveness of the proposed approach
Digital Object Identifier (DOI)
K. Zahra, W. and Van Daele, M.
"Discrete Spline Solution for General Type Variational Problems,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 39.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss3/39